Non linear gluon evolution in path-integral form

Blaizot, Jean-Paul and Iancu, Edmond and Weigert, Heribert (2003) Non linear gluon evolution in path-integral form. NUCLEAR PHYSICS A, 713 (3-4). pp. 441-469. ISSN 0375-9474

Full text not available from this repository.

Abstract

We explore and clarify the connections between two different forms of the renormalization group equations describing the quantum evolution of hadronic structure functions at small x. This connection is established via a Langevin formulation and associated path integral solutions that highlight the statistical nature of the quantum evolution, pictured here as a random walk in the space of Wilson lines. The results confirm known approximations, form the basis for numerical simulations and widen the scope for further analytical studies. (C) 2002 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled Keywords: WILSON RENORMALIZATION-GROUP; DEEP-INELASTIC SCATTERING; WEIZSACKER-WILLIAMS FIELD; LOW X PHYSICS; BFKL POMERON; LARGE NUCLEI; MULTIPLICATIVE NOISE; PARTON SATURATION; PERTURBATIVE QCD; HIGH-DENSITY;
Subjects: 500 Science > 530 Physics
Divisions: Physics > Institute of Theroretical Physics
Depositing User: Dr. Gernot Deinzer
Date Deposited: 13 Aug 2021 11:44
Last Modified: 13 Aug 2021 11:44
URI: https://pred.uni-regensburg.de/id/eprint/39349

Actions (login required)

View Item View Item